EconPapers    
Economics at your fingertips  
 

On the Purification of Nash Equilibria of Large Games

Guilherme Carmona ()

Game Theory and Information from University Library of Munich, Germany

Abstract: We consider Salim Rashid's asymptotic version of David Schmeidler's theorem on the purification of Nash equilibria. We show that, in contrast to what is stated, players' payoff functions have to be selected from an equicontinuous family in order for Rashid's theorem to hold. That is, a bound on the diversity of payoffs is needed in order for such asymptotic result to be valid.

Keywords: Nash Equilibrium; large games; purification (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Date: 2003-11-22
Note: Type of Document - pdf; prepared on win xp; to print on general; pages: 6; figures: 0. none
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/0311/0311007.pdf (application/pdf)

Related works:
Journal Article: On the purification of Nash equilibria of large games (2004) Downloads
Working Paper: On the Purification of Nash Equilibria of Large Games (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:0311007

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ().

 
Page updated 2018-07-20
Handle: RePEc:wpa:wuwpga:0311007